MAUDE Adverse Event Report: Medline Industries, LP - Namic Namic; COMP,3V,200S,RH,ON,OEM,PG

Medline Industries, LP - Namic Namic; COMP,3V,200S,RH,ON,OEM,PG
Catalog Number 80058308
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
Namic
Common Device Name
COMP,3V,200S,RH,ON,OEM,PG
Manufacturer (Section D)
Medline Industries, LP - Namic
10 glens falls
technical park drive
glens falls NY 12801 -386
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50829375
Report Number3015910259-2026-00176
Device Sequence Number8900825
Product Code DRS
UDI-Device Identifier10193489066715
UDI-Public10193489066715
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K902472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80058308
Device Lot Number0000182268
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown